본문 바로가기
KERD
논문KCI 등재

Docetaxel로 인한 조갑의 변화

Docetaxel-induced nail change

2

조회

0

다운로드

0

인용

0

참고문헌

초록

Abstract

Docetaxel is a semisynthetic taxane chemotherapeutic agent used for breast, ovarian, lung and stomach cancer. Nail change is reported in 30~40% of docetaxel-treated patients. Besides the incidence of the nail change caused by capecitabine and docetaxel combination therapy is reported in up to 80% of patients. In our 4 cases, nail change of caused by an every 3-weeks regimen of docetaxel occurs in the 1~2cycles of chemotherapy. But in case of the combination regimen, nail change progresses to grade 3 rapidly. The clinical symptoms of nail change are discoloration, Beau's line, subungual hematoma, subungual hemorrhage, paronychia, subungual abscess, onycholysis and onychomadesis. So far, the mechanism of nail change is not clear. The additive effect of capecitabine and docetaxel on nail changes also is not clear. The possible mechanisms are thrombocytopenia, vascular abnormality, toxicity to the nail bed, inhibition of angiogenesis and tween 80(vehicle). Nail change caused by docetaxel may be severe, leading to impaired quality of life or delay of chemotherapy. Therefore clinicians should be aware of these side effects of docetaxel and give timely the drug information and treatment to the patients.

관련 논문AI추천

이 간행물의 다른 논문 (15건)